# SDR CA050225006

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 4,098 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 220000033
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING AD 80-19-14 STABILIZER FITTING INSPECTION, 2 CRACKS WERE NOTICED ON THE BOTTOM RIB P/N 220000-033 OF THE VERTICAL FIN. CRACKS ARE LOCATED INTHE REAR 90 DEGREE BEND OF THE RIB, RADIATING INWARDS FROM THE RADIUS CUT OUT.  CRACKS WERE BOTH ABOUT 1 INCH LONG.  VERTICAL FIN REMOVED TO FACILITATE RIB P/N 220000-033 REPLACEMENT. ONCE FIN WAS REMOVED, ANOTHER RIB WAS FOUND CRACKED.
